# SDR R61A201404020502

- Difficulty date: April 2, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 25,842 hours, 19,305 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17063305405
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TWO GOUGES ON TOP OF VERTICAL STAB  RIB 14.  MAINTENANCE R & R  VERTICAL STAB RIB 14 IAW SRM 51-41-02, 51-42-01, 51-42-02.  MAJOR REPAIR
